DCDS-B
The optimal control to restore the periodic property of a linear evolution system with small perturbation
Gengsheng Wang Guojie Zheng
Discrete & Continuous Dynamical Systems - B 2010, 14(4): 1621-1639 doi: 10.3934/dcdsb.2010.14.1621
This paper concerns an optimal control problem governed by a linear evolution system with a small perturbation in the system conductivity. The system without any perturbation is assumed to have such a periodic property that it holds a periodic solution. In general, the perturbed system dose not enjoy this periodic property again, even though the perturbation has a small norm. The goal of this research is to restore the periodic property for the system, with a small perturbation, through utilizing such a control that is optimal in certain sense. It also aims to study characteristics of such an optimal control. The existence and uniqueness of the optimal control is obtained. Furthermore, a necessary and sufficient condition for the optimal control is established.
keywords: to restore system. optimal control periodic solution Pontryagain's maximum principle

Year of publication

Related Authors

Related Keywords

[Back to Top]